# SDR SWIA2017120543991

- Difficulty date: November 16, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 38,662 hours, 23,692 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE. GEAR DID NOT COME UP WHEN CYCLED. (FLT 3061) CLOSED REMOVED AND REPLACED PSEU IAW AMM. OPS CHECK GOOD.
